# SDR AALA201603159003

- Difficulty date: February 9, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 47,826 hours, 27,102 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: D57745018206
- Condition: Worn
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LT WING SPOILER NR 2 CTR HINGE FITTING STOP BOLT WORN.  REPAIRED HINGE FITTING IAW SRM 57-70-00 TABLE 202 PARAGRAPH 5 C FIGURE 201.
